# SDR KBMA117625

- Difficulty date: June 10, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Part serial: 54633
- Condition: Worn
- Location: Pitch Link
- Part time: 1,387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TAIL ROTOR, P/C LINK ROD WORN BEYOND LIMITS.  REPLACED WITH OVERHAULED P/C LINK.
